# SDR YENA2025062500649

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10101
- Aircraft time: 15,396 hours, 2,886 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9301005003
- Part serial: RP07717
- Condition: Failed
- Location: Wx System
- Part time: 15,416 hours, 2,889 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#72, JFK-EDI. (ETOPS)  WX RT W/NAV PRED W/S FAULT WHEN #2 SELECTED. ( WEATHER RADAR SYSTEMS ); (RESOLVED ON W/O: 1422140 TASKCARD: NR-00001) REMOVED AND REPLACED WX TRANCEIVER REF AMM 34-41-33-000-004-A OPS TEST WEATHER RADR SYSTEM GOOD REF AMM 34-41-00-736-001-A, MDDR CLEARED, MX4 UPDATED, MCC NOTIFIED.
